MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 06908349001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
Caller reportedly received the following results on an aviva meter, compared to a professional meter, within 15 minutes: 182 mg/dl (aviva) and 89 mg/dl (doctor's meter).The test strips are currently expired, however the customer reported that the test strips were not expired at the time of the comparison.
 
Additional Manufacturer Narrative
The test strips are currently expired, however the customer reported that the test strips were not expired at the time of the comparison.
 
Additional Manufacturer Narrative
Device received in a condition, which made analysis impossible.Unable to test returned test strips, because they expired.

Brand Name
ACCU-CHEK ® AVIVA PLUS TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key14241115
Report Number3011393376-2022-01274
Device Sequence Number14552508
Product Code NBW
UDI-Device Identifier00365702438101
UDI-Public00365702438101
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K101299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2020
Device Model Number06908349001
Device Catalogue Number06908349001
Device Lot Number498084
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METFORMIN
Patient Age45 YR
Patient SexMale
Patient Weight92 KG